@article{IM2_1982_18_3_a5,
author = {A. V. Dmitruk},
title = {A~condition of {Jacobi} type for a~quadratic form to be nonnegative on a~finite-faced cone},
journal = {Izvestiya. Mathematics},
pages = {525--535},
year = {1982},
volume = {18},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1982_18_3_a5/}
}
A. V. Dmitruk. A condition of Jacobi type for a quadratic form to be nonnegative on a finite-faced cone. Izvestiya. Mathematics, Tome 18 (1982) no. 3, pp. 525-535. http://geodesic.mathdoc.fr/item/IM2_1982_18_3_a5/
[1] Hazard C., “Index theorems for the problem of Bolza in calculus of variations”, Contributions to the calculus of variation's, Univ. of Chicago Press, 1938–41
[2] Hestenes M. R., “Application of the theory of quadratic forms in Hilbert spaces to the calculus of variations”, Pacific J. of Math., 1:4 (1951), 525–580 | MR
[3] Hoffman A. J., “On approximate solutions of systems of linear inequalities”, J. of Research National Bureau of Standards, 49:4 (1952) | MR
[4] Levitin E. S., Milyutin A. A., Osmolovskii N. P., “Usloviya vysshikh poryadkov lokalnogo minimuma v zadachakh s ogranicheniyami”, Uspekhi matem. nauk, 33:6 (1978), 85–148 | MR
[5] Dmitruk A. V., “Ob uravnenii Eilera–Yakobi v variatsionnom ischislenii”, Matem. zametki, 20:6 (1976), 847–858 | MR | Zbl